Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tron83

New Solodyn user

Hi all.

I'm new here, but I was hoping someone else can shed some light on this topic. I just started taking Solodyn 65 mg for my mild/moderate acne. I've used everything else, this is the last stop before my doctor wants me to try low dose accutane(which I really don't want to try due to, it seems, guaranteed side effects). I haven't had much of an initial breakout, actually my skin is the clearest it's been in awhile and I'm happy with it. It's only been about two weeks. However, on my arms I've developed some sort of rash. It doesn't itch and resembles bug bites (they're not) or zits. They started out in small spots and seem to be spreading upwards. It looks totally gross. Secondly, I itch like CRAZY. My ears (oddly enough) are the itchiest and ache a bit (I know, sounds weird), my scalp also itches. It's driving me nuts. I'm wondering if this means I should stop? I have an appt. on Monday, to check it out, but it sucks right now. Has anyone used Solodyn every other day to lessen the side effects?

Also, I see alot of people having severe rebound breakouts from stopping Solodyn. Is this always the case? Can it be avoided by tapering the dosage?

Any stories or thoughts are appreciated on this topic.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×